MAUDE Adverse Event Report: ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a facility representative via email that a patient underwent a surgical procedure performed on the right hand, in (b)(6) 2021.The patient is possibly experiencing a reaction to material(s) used for the repair.The patient will be seeing an allergist on (b)(6) 2023, for sensitivity testing.No additional information was provided.Additional information requested.
 
Event or Problem Description
Additional event information: original procedure: (b)(6) 2022 procedure: h&w soft tissue repair.Devices used: h/w internal brace lgmnt augment repr kit ar-8978-cp lot: 13634098, disposables kit, for dx fibertak ar-8990ds lot: 10589394, dx fibertak suture anchor, st & ndls ar-8990st lot: 11843561.Additional information regarding treatment for reaction, date of reaction onset, reaction details/photos, other follow-up procedures, was requested but not provided.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h6: health effect - clinical code, health effect - impact code, medical device problem, component, type of investigation, investigation findings, investigation conclusions, and h10, and updated information in g1.Date of event in b3 was updated to the date of the original surgery.Investigation summary: since the complaint device was not returned, a physical evaluation of the device was not performed.However, without the device being returned or any photos provided, the complaint allegation is not confirmed.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key16173397
Report Number1220246-2023-06118
Device Sequence Number14036261
Product Code MBI
UDI-Device Identifier00888867286801
UDI-Public00888867286801
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberH/W INTERNALBRACE LGMNT AUGMNT REPR KIT
Device Catalogue NumberAR-8978-CP
Device Lot Number13634098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2022
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date01/16/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown